# SDR AALA991623

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: 6F2314
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1966 - AFTER TAKEOFF, EN ROUTE AUS-DFW, NOSE GEAR DID NOT RETRACT.  CYCLED NOSE GEAR ONCE WITHOUT SUCCESS.  LEFT THE NOSE WHEEL GEAR DOWN AND MAIN GEAR RETRACTED FOR REST OF THE FLIGHT.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE STRUT SCHRADER VALVE AND SEAL, SERVICED NOSE STRUT, AND ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
